Sunday, May 29, 2022

Advil Cold And Sinus Relief

This Is What I Asked And This Is What Jim Morelli Said:

ADVIL COLD & SINUS Commercial

Why is Advil® Cold & Sinus so effective when relieving symptoms of the flu?

Remember, flu is a whole-body illness. We usually see cold symptoms plus fever, body aches even, especially in children, some gastrointestinal complaints, like diarrhea.

Advil® contains ibuprofen which is a superior pain reliever when compared with other products on the market. Ibuprofen acts not only to relieve pain but also inflammation and fever. Its a great all-in-one medication for cold and flu season.

Advil® Cold & Sinus also contains a powerful decongestant. Keep in mind, congestion is one of those flu symptoms that can make you feel REALLY lousy. It can be accompanied by dizziness pain in the ears even pain in the teeth. So its important to use a product that will ease congestion fast. Ask for Advil® Cold & Sinus at the pharmacy counter.

How long is it safe to take the Advil® Cold & Sinus to relieve a cold before I should go to a doctor?

Generally speaking, if you develop flu symptoms, its a good idea to let your physician know whats going on right away.

Flu is not something usually treated it is an illness that is managed. In other words, you do what you can to get through it. More than likely, your doctor will recommend rest, hydration and over-the-counter products to ease symptoms.

Flu is self-limiting meaning it goes away within a specified time, usually five to seven days.

Is it okay to take Advil® Cold & Sinus and my vitamins at the same time?

Rite Aid Daytime Severe Sinus Congestion & Pain Relief

as of January 8, 2022 5:59 am

Features

  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporally relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever. While the expectorant and nasal decongestant clear mucus and nasal congestion.
  • MULTI-SYMPTOM RELIEF: Rite Aid Severe Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion and sinus pressure, chest congestion and mucus. Compare the active ingredients to the national brand and get the same benefits.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid cold medicine for adults, youll feel relief from symptoms associated with the common cold formulated without ingredients that may cause drowsiness So you can take on the day without feeling drowsy.
  • FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, youll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Advil Cold & Sinus Caplets

For over 20 years, people have trusted Advil Cold & Sinus for powerful, non-drowsy relief of their tough cold and sinus symptoms.

Many people attribute sinus pressure to an increase in mucus which blocks their airways. While it is true that increased mucus is a symptom of the common cold, it is not always what makes you feel so stuffed up. Sinus congestion can also be associated with the swelling of the tissues in the nose known as inflammation. The result is a shrinking of your airways.

Advil Cold & Sinus combines the relief of a strong decongestant to open your airways with the power of Advil to relieve the pain commonly associated with sinus pressure.

Temporarily relieves these symptoms associated with the common cold or flu:

  • headache
  • minor body aches & pains

12 years of age and older:

  • 1 caplet/liquid-gel every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet/liquid-gel, 2 may be used.
  • Do not use more than 6 caplets/liquid-gels in 24 hours unless directed by a doctor.

Under 12 years of age:

  • Do not take

    *Nonsteroidal anti-inflammatory drug

Inactive Ingredients:

  • acetylated monoglycerides, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxides, titanium dioxide

Recommended Reading: What To Do For A Sinus Infection Naturally

What Side Effects Are Possible With This Medication

Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent.

The side effects listed below are not experienced by everyone who takes this medication. If you are concerned about side effects, discuss the risks and benefits of this medication with your doctor.

The following side effects have been reported by at least 1% of people taking this medication. Many of these side effects can be managed, and some may go away on their own over time.

Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.

  • abdominal pain
  • nervousness
  • vomiting

Although most of the side effects listed below don’t happen very often, they could lead to serious problems if you do not seek medical attention.

Check with your doctor as soon as possible if any of the following side effects occur:

  • blurred vision or other eye symptoms
  • dizziness
  • fluid retention
  • ringing in the ears
  • signs of clotting problems
  • skin rash

Stop taking the medication and seek immediate medical attention if any of the following occur:

  • signs of bleeding in the stomach
  • symptoms of a severe allergic reaction

Some people may experience side effects other than those listed. Check with your doctor if you notice any symptom that worries you while you are taking this medication.

This Product Will Relieve Your Congestion

Advil® Cold &  Sinus Reviews 2020

Advil Cold & Sinus Caplets don’t work as well as I thought they would. I liked the way this product cleared up the congestion I had. I find it hard to breathe sometimes when I have a really bad cold. This product relieved the congestion I felt pretty fast. It dried out my sinuses, but not in a bad way like other products can. However, it didn’t do much for the rest of my cold symptoms. I coughed a lot and had a sore throat. It didn’t help me sleep either. When I’m sick, I need my rest. It got rid of my runny nose symptoms, which can be annoying. I don’t like the caplets. They aren’t that big, but they are hard to swallow. I’m one of those people who doesn’t like to swallow pills. I wish the coating was better. These caplets take a while to work as well. Also, some of the ingredients in this product aren’t good for the liver. You don’t get a lot in the package for the amount of money you spend. I only buy these on sale and with a coupon. You can find a really good deal if you buy it from a price club. The packaging is cute and easy to open. “Advil Cold & Sinus Caplets” will help you with congestion and a runny nose, but not much else.

Goddess10

Don’t Miss: Advil Cold And Sinus Nighttime

Compare With Similar Items

This item Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl – 20 Coated Tablets
4.8 out of 5 stars4.7 out of 5 stars4.7 out of 5 stars4.7 out of 5 stars4.8 out of 5 stars
Price$18.07$18.07
ShippingFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping withFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping withFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping withFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping withFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping with
Sold By
20 Count24 Count20 Count24 Count50 Count

Ibuprofen 200mg , Phenylephrine HCI 10mg

Legal Disclaimer

Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSKâs control. Please contact GSK Consumer Healthcare directly for more information.

4.8 out of 5 stars

Before Taking This Medicine

Ibuprofen can increase your risk of fatal heart attack or stroke, even if you don’t have any risk factors. Do not use this medicine just before or after heart bypass surgery .

Ibuprofen may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using Advil Cold & Sinus, especially in older adults.

You should not use this medicine if you are allergic to ibuprofen or pseudoephedrine, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID.

Do not use Advil Cold & Sinus if you have used an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, tranylcypromine, and others.

Do not give ibuprofen to a child younger than 12 years old.

Ask a doctor or pharmacist if this medicine is safe to use if you have ever had:

If you are pregnant, you should not take Advil Cold & Sinus unless your doctor tells you to. Taking an NSAID during the last 20 weeks of pregnancy can cause serious heart or kidney problems in the unborn baby and possible complications with your pregnancy.

Ask a doctor before using this medicine if you are breastfeeding.

Recommended Reading: What Do They Give You For A Sinus Infection

Advil Cold & Sinus Interactions:

Hypertensive crisis with MAOIs. -blockers may increase the pressor effects of sympathomimetics. Caution with diuretics. Avoid aspirin, pseudoephedrine-containing products, other pain relievers or nasal decongestants. Increased risk of GI bleed with anticoagulants, corticosteroids, other OTC or Rx NSAIDs, 3 alcoholic drinks/day, or prolonged use.

Heart Attack And Stroke

Advil Cold & Sinus
  • Risk factors: History of heart problems | Taking high doses of ibuprofen/pseudoephedrine | Taking ibuprofen/pseudoephedrine for a long time | History of or planned heart surgery

Since ibuprofen/pseudoephedrine contains ibuprofen , it can raise your risk of blood clots, which can cause a heart attack or stroke. Try to take the lowest dose for the shortest time. If you have heart problems, talk to your healthcare provider before starting this medication. Don’t take ibuprofen/pseudoephedrine if you had, or will have, heart surgery. Call 911 or seek immediate help if you experience chest pain, shortness of breath, weakness on one side of your body, or trouble speaking or walking.

Read Also: What Will A Doctor Prescribe For A Sinus Infection

How To Buy Best Medicine For Sinus Cold Congestion

Looking for the Best Medicine For Sinus Cold Congestion ? Based on expert reviews, we ranked them. Weve listed our top-ranked picks, including the top-selling Best Medicine For Sinus Cold Congestion.Having trouble finding a great Best Medicine For Sinus Cold Congestion ? This problem is well understood by us because we have gone through the entire Best Medicine For Sinus Cold Congestion research process ourselves, which is why we have put together a comprehensive list of the Best Medicine For Sinus Cold Congestion s available in the market today.

After hours of searching and using all the models on the market, we have found the Best Medicine For Sinus Cold Congestion for 2022. See our ranking below!

Advil Sinus Congestion And Pain Sinus Relief Medicine Pain Reliever And Fever Reducer With Ibuprofen And Phenylephrine Hcl

as of January 8, 2022 5:59 am

Features

  • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older

Don’t Miss: How To Get Rid Of Chronic Sinus Infection

Frequently Asked Questions About Ibuprofen/pseudoephedrine

How do I know if ibuprofen/pseudoephedrine is safe for me to take?

Ibuprofen/pseudoephedrine is generally safe to take, but it’s not the best choice for everyone. This medication might not be appropriate for you if you have certain conditions, such as a history of serious side effects from other cold medications, breathing problems, stomach or stomach bleed problems, kidney problems, heart problems, or a history of stroke. If you have any of these conditions or if you’re not sure whether ibuprofen/pseudoephedrine is safe for you, talk with your provider.

Can I use ibuprofen/pseudoephedrine only when I need it?

Yes, you can use ibuprofen/pseudoephedrine as needed. However, it’s recommended you take the medication on a scheduled basis while you’re having symptoms. Use the lowest effective dose for the shortest amount of time possible. Don’t use more than 6 caplets in a 24-hour period without talking to your provider first.

Can I use ibuprofen/pseudoephedrine if I’m pregnant?

If you’re pregnant, talk to your provider first before using ibuprofen/pseudoephedrine to see if it’s safe for you. This medication contains ibuprofen , which should be avoided during the second half of pregnancy because it might cause problems to your unborn baby or cause complications during delivery. This medication also contains pseudoephedrine, which might be linked to birth defects if taken during the first trimester of pregnancy.

Can I drink alcohol while taking ibuprofen/pseudoephedrine?

What Other Drugs Will Affect Advil Sinus Congestion & Pain

Advil Allergy and Congestion Relief Medicine Pain and ...

Ask your doctor before using Advil Sinus Congestion & Pain if you take an antidepressant. Taking certain antidepressants with an NSAID may cause you to bruise or bleed easily.

Ask a doctor or pharmacist before using Advil Sinus Congestion & Pain with any other medications, especially:

  • a blood thinner

  • heart or blood pressure medication, including a diuretic or “water pill” or

  • steroid medicine .

This list is not complete. Other drugs may affect Advil Sinus Congestion & Pain, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible drug interactions are listed here.

You May Like: What Is The Best Medicine For Sinus And Chest Congestion

When Used As Directed For Acute Pain Otc Ibuprofen Is Well Tolerated2*

In the PAIN study, which included over 8,500 patients, total GI events and abdominal pain were less frequent with ibuprofen compared to ASA or acetaminophen ) 2,3

This large-scale randomized trial comparing nonprescription doses of ASA, acetaminophen, and ibuprofen in 8,677 adults measured rates of significant adverse events related to tolerability. The primary outcome measure was the number of patients with at least one significant adverse event, defined as an event that was serious, severe or moderate, resulted in a second physician consultation, led to cessation of treatment, or was of missing intensity. Statistical analysis tested for equivalence between ibuprofen and acetaminophen, and for difference with ASA.2,3*

GI: gastrointestinal ASA: acetylsalicylic acid OTC = over the counter.

* This was a blinded, multicentre study in general practice of up to 7 days of ASA, acetaminophen or ibuprofen , administered for common painful conditions, using patient generated data with physician assistance. 1,108 general practitioners included 8,677 adults . The main indications were musculoskeletal or back pain , sore throat, the common cold and flu .

Worsening Of Medical Conditions

  • Risk factors: History of serious side effects from other pain relievers | Stomach problems | Liver disease | Kidney disease | Heart disease or high blood pressure | Breathing problems | Thyroid disease | Diabetes | Glaucoma | Urinary conditions

Don’t take ibuprofen/pseudoephedrine if you have any of the risk factors listed above unless your provider said it is safe to do so. Taking ibuprofen/pseudoephedrine can worsen your condition and cause serious side effects. Make sure your provider knows about all medical conditions you have or have had in the past before starting ibuprofen/pseudoephedrine.

Don’t Miss: Is Zyrtec Good For Sinus Pressure

What Is Advil Cold & Sinus

Ibuprofen is a nonsteroidal anti-inflammatory drug . Pseudoephedrine is a decongestant.

Advil Cold & Sinus is a combination medicine used to treat stuffy nose, sinus congestion, cough, and pain or fever caused by the common cold or flu.

Advil Cold & Sinus may also be used for purposes not listed in this medication guide.

What’s The Deal With Mucus

Advil Congestion Relief

Sinuses and Congestion

Everyone has mucus, but when you have a cold, you feel like you have a little too much mucus.

While it might seem unpleasant, mucus is part of the bodys important first line of defense against things that can cause trouble. Mucus is a slick secretion produced by mucus membranes in the respiratory tract .

The purpose of mucus in the nose and sinuses is to trap tiny particles that would otherwise be sucked into the lungs. Foreign objects like dust, pollutants, and allergens can cause problems if they make their way into the lungs.

Mucus also helps moisturize inhaled air. This allows the lungs to work more efficiently and keeps nasal and sinus tissues from drying out, which would make it difficult to defend against germs. Mucus is also useful because it contains antibodies to help your body recognize bacteria and viruses and cells that secrete enzymes to kill these invaders.

You May Like: How Many Advil Allergy Sinus Can I Take

Popular Articles
Related news